Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 113, NWS Jacksonville, FL

June 12, 20154 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 12, 2015, 5:55 PM EDT for 4 counties in Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2015, 5:55 PM EDT (21:55 UTC)
Expired
Jun 12, 2015, 6:45 PM EDT
In force
50 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Brantley County, GA, Glynn County, GA, Pierce County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 119 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 543 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
543 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1032 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WUUS52 KJAX 122155
SVRJAX
GAC025-127-229-305-122245-
/O.NEW.KJAX.SV.W.0113.150612T2155Z-150612T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
555 PM EDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BRANTLEY COUNTY IN SOUTHEASTERN GEORGIA...
  EASTERN PIERCE COUNTY IN SOUTHEASTERN GEORGIA...
  NORTHWESTERN GLYNN COUNTY IN SOUTHEASTERN GEORGIA...
  WAYNE COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 645 PM EDT

* AT 555 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
  STORM WAS LOCATED 7 MILES NORTH OF RAYBON...OR 11 MILES NORTH OF
  NAHUNTA...AND MOVING EAST AT 40 MPH. PENNY SIZE HAIL MAY ALSO
  ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  JESUP...NAHUNTA...PATTERSON...GARDI...SCREVEN...OFFERMAN...
  WAYNESVILLE...DOCTORTOWN...EVERETT...THALMANN...RAYBON...
  ATKINSON...MOUNT PLEASANT...BOYS ESTATE...HORTENSE AND BROADHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3175 8191 3173 8191 3171 8188 3167 8185
      3165 8181 3166 8181 3161 8177 3158 8170
      3156 8170 3154 8167 3150 8165 3147 8161
      3140 8158 3136 8152 3132 8143 3111 8213
      3144 8217 3147 8213 3177 8194
TIME...MOT...LOC 2155Z 262DEG 35KT 3137 8194 

$$

SHULER
2 follow-up statements
180 
WWUS52 KJAX 122221
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
621 PM EDT FRI JUN 12 2015

GAC025-127-229-122231-
/O.CAN.KJAX.SV.W.0113.000000T0000Z-150612T2245Z/
BRANTLEY GA-PIERCE GA-GLYNN GA-
621 PM EDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BRANTLEY...
EASTERN PIERCE AND NORTHWESTERN GLYNN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.

LAT...LON 3167 8185 3165 8181 3166 8181 3161 8177
      3158 8170 3156 8170 3154 8167 3150 8165
      3147 8161 3140 8166 3140 8169 3137 8170
      3135 8177 3136 8181 3135 8192 3135 8195
      3150 8208
TIME...MOT...LOC 2221Z 251DEG 16KT 3150 8178 

$$

GAC305-122245-
/O.CON.KJAX.SV.W.0113.000000T0000Z-150612T2245Z/
WAYNE GA-
621 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHERN WAYNE COUNTY...

AT 621 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GARDI...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
JESUP...GARDI...SCREVEN...DOCTORTOWN...BROADHURST AND MOUNT PLEASANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3167 8185 3165 8181 3166 8181 3161 8177
      3158 8170 3156 8170 3154 8167 3150 8165
      3147 8161 3140 8166 3140 8169 3137 8170
      3135 8177 3136 8181 3135 8192 3135 8195
      3150 8208
TIME...MOT...LOC 2221Z 251DEG 16KT 3150 8178 

$$

SHULER
528 
WWUS52 KJAX 122237
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
637 PM EDT FRI JUN 12 2015

GAC305-122247-
/O.EXP.KJAX.SV.W.0113.000000T0000Z-150612T2245Z/
WAYNE GA-
637 PM EDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAYNE COUNTY WILL
EXPIRE AT 645 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3167 8185 3165 8181 3166 8181 3161 8177
      3158 8170 3156 8170 3154 8167 3150 8165
      3147 8161 3140 8166 3140 8169 3137 8170
      3135 8177 3136 8181 3135 8192 3135 8195
      3150 8208
TIME...MOT...LOC 2236Z 262DEG 35KT 3150 8178 

$$

SHULER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:32 PM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, Jun 12, 2:32 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
232 PM EDT FRI JUN 12 2015

.NEAR TERM /THROUGH SATURDAY/...
ISOLATED TO SCATTERED SHOWERS/STORMS ARE DEVELOPING EARLY THIS
AFTERNOON...MAINLY ACROSS INLAND AREAS IN A LITTLE MORE MOIST
MOISTURE PROFILE AND AS THE ATLANTIC SEABREEZE MOVES INLAND.
COVERAGE WILL ONLY INCREASE SLIGHTLY AS THE AFTERNOON PROGRESSES
AND WILL CAP POPS AT LOW END SCATTERED. ANY ACTIVITY WILL DIMINISH
THIS EVENING WITH MOSTLY CLEAR/PARTLY CLOUDY SKIES OVERNIGHT.
LOW TEMPERATURES WILL RANGE FROM THE LOWER 70S INLAND TO THE
MID/UPPER 70S COAST.

SATURDAY...EVEN LESS PRECIP COVERAGE IS EXPECTED...AS RIDGING
CONTINUES TO BUILD ACROSS THE REGION. WILL KEEP ANY PRECIP
MENTION LIMITED TO INLAND LOCATIONS...AND CAP POPS AT ISOLATED.
WITH THE BUILDING RIDGE...TEMPERATURES WILL CONTINUE TO WARM
WITH HIGHS IN THE UPPER 80S IMMEDIATE COAST...WITH MID TO
SOME UPPER 90S INLAND. THE INCREASED TEMPERATURES...ALONG WITH
SEASONAL HUMIDITY LEVELS WILL RESULT IN HEAT INDEX READINGS
TOPPING OUT IN THE 99-103 RANGE FOR MANY INLAND LOCATIONS.

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
HIGH PRESSURE BOTH SURFACE AND ALOFT RIDGING OVER THE AREA WILL
LEAD TO LARGELY SUPPRESSED CONVECTIVE CONDITIONS AND OUR FIRST
REAL TASTE OF HOT WEATHER ACROSS THE REGION. HIGH TEMPERATURES ON
SUNDAY WILL BE IN THE MID TO UPPER 90S ACROSS ALL OF THE INLAND
AREAS WITH HEAT INDEX VALUES IN THE 100-105 DEGREE RANGE. THE
MAJOR EXCEPTION WILL BE THE IMMEDIATE BEACHES WHERE THE PROXIMITY
TO THE WATER AND THE SEA BREEZE WILL KEEP US IN THE UPPER 80S TO
LOWER 90S. CONVECTIVE COVERAGE LOOKS TO BE IN THE 15-25 PERCENT
CHANCE AND MAINLY INLAND WHERE THE GULF AND ATLANTIC SEA BREEZE
FRONT CONVERGENCE IS MORE LIKELY.

.LONG TERM /MONDAY THROUGH FRIDAY/...
THE RIDGING REMAINS IN PLACE THROUGH THE ENTIRE WEEK WITH THE LOW
LEVEL FLOW GRADUALLY BECOMING MORE SOUTHWESTERLY TOWARD THE END OF
THE WEEK AND THE SCORCHING HIGH TEMPERATURES REACHING THE EAST
COAST BEACHES. OVERALL LOOK FOR A VERY GRADUAL INCREASE IN
AFTERNOON AND EVENING THUNDERSTORM ACTIVITY DURING THE WEEK WITH
ABOUT 40 PERCENT COVERAGE BY THURSDAY AND FRIDAY. WITH A DOMINANT
SOUTHWEST FLOW THE BEST CHANCE OF RAIN FOR THE EAST COAST COUNTIES
WILL BE THURSDAY AND FRIDAY AS THE GULF SEA BREEZE FRONT MOVES
EASTWARD. TEMPS WILL RISE INTO THE MID/UPPER 90S WITH MUGGY LOWS
IN THE MID/UPPER 70S WITH LOWER 70S DEW POINTS OVERNIGHT. HEAT
INDEX VALUES WILL RISE INTO THE 100-105 DEG RANGE EACH AFTERNOON.

&&

.AVIATION...
VFR WILL PREVAIL FOR THE NEXT 24 HOURS. WITH LIMITED TSTM COVERAGE
THIS AFTN...WILL USE VCTS FOR GNV/VQQ FOR MOST OF THE AFTN...AND
KJAX TIL 20Z FOR SOME LOCALIZED ACTIVITY.

&&

.MARINE...
SOUTH TO SOUTHWEST WINDS WILL PREVAIL THROUGH THE MIDDLE OF
NEXT WEEK...WITH PERIODS OF ONSHORE FLOW EACH AFTERNOON INTO
EVENING. WIND SPEEDS AND SEAS WILL REMAIN UNDER CAUTION CRITERIA.

RIP CURRENTS: LOW RISK TODAY. MODERATE RISK POSSIBLE THIS WEEKEND
WITH PERIODS OF ONSHORE FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  96  72  96 /  20  20  10  20
SSI  76  89  76  86 /  10  10  10  10
JAX  71  94  72  94 /  20  10  10  20
SGJ  74  87  74  87 /  10  10  10  10
GNV  71  94  70  95 /  20  10  10  20
OCF  72  95  71  94 /  10  20  10  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ALLEN/SANDRIK
Hazardous weather outlook, Jun 12, 4:39 AM EDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 AM EDT FRI JUN 12 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-130845-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
439 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
WIDELY SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE
EXPECTED. A FEW STRONG THUNDERSTORMS ARE POSSIBLE...WITH GUSTY
WINDS OF 40-50 MPH AND FREQUENT LIGHTNING STRIKES BEING THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
ISOLATED TO WIDELY SCATTERED AFTERNOON AND EARLY EVENING
THUNDERSTORMS ARE POSSIBLE ON SATURDAY FOR LOCATIONS WEST OF
U.S. HIGHWAY 301...WITH ONLY ISOLATED ACTIVITY EXPECTED ON SUNDAY.
SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE POSSIBLE
EACH DAY NEXT WEEK...MAINLY FOR INLAND LOCATIONS.

AFTERNOON HIGH TEMPERATURES WILL CLIMB INTO THE MID AND UPPER
90S AT INLAND LOCATIONS. COMBINED WITH SEASONABLY HIGH HUMIDITY
VALUES...HEAT INDEX VALUES WILL APPROACH 105 DEGREES INLAND EACH
AFTERNOON.

A MODERATE RISK OF RIP CURRENTS IS POSSIBLE AT AREA BEACHES THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON

In the hours before

Special weather statement, Jun 12, 4:26 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT FRI JUN 12 2015

FLZ024-025-124-125-122115-
COASTAL NASSAU FL-INLAND DUVAL FL-INLAND NASSAU FL-COASTAL DUVAL FL-
426 PM EDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DUVAL AND CENTRAL NASSAU
COUNTIES UNTIL 515 PM EDT...

AT 426 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NASSAU VILLAGE-RATLIFF...OR NEAR JACKSONVILLE INTERNATIONAL ARPT...
MOVING EAST AT 5 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...CALLAHAN...JACKSONVILLE INTERNATIONAL ARPT...UNF...
ARLINGTON...YULEE...OCEANWAY...ORTEGA...CRAIG FIELD...RIVERSIDE...SAN
MARCO...CISCO GARDENS...RATLIFF...NASSAU VILLAGE-RATLIFF...
NORMANDY...TALLYRAND AND WHITEHOUSE AIR FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3025 8147 3027 8191 3062 8197 3074 8167
      3075 8166 3073 8165 3072 8163
TIME...MOT...LOC 2026Z 248DEG 5KT 3051 8177

SHULER
Local storm report, Jun 12, 4:52 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
452 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND GST     ALMA                    31.54N 82.48W
06/12/2015  M42 MPH          BACON              GA   ASOS

&&

AWALKER
Local storm report, Jun 12, 5:14 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
514 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     ALMA                    31.54N 82.48W
06/12/2015                   BACON              GA   EMERGENCY MNGR

            LARGE TREE DOWN ON HOUSE ON AT 18TH STREET

&&

AWALKER
Local storm report, Jun 12, 5:26 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
526 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     ALMA                    31.54N 82.48W
06/12/2015                   BACON              GA   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS THE AREA AT 16TH, 18TH, AND
            20TH STREET

&&

AWALKER
Local storm report, Jun 12, 5:29 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
529 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     WAYCROSS                31.21N 82.36W
06/12/2015  M63 MPH          WARE               GA   AWOS

&&

AWALKER
Special weather statement, Jun 12, 5:32 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
532 PM EDT FRI JUN 12 2015

FLZ036-040-122215-
ALACHUA FL-MARION FL-
532 PM EDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND
SOUTHEASTERN ALACHUA COUNTIES UNTIL 615 PM EDT...

AT 530 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CITRA...MOVING NORTHWEST AT 15 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
CITRA...MELROSE...HAWTHORNE...CROSS CREEK...ANTHONY...SPARR...NEWNANS
LAKE...ROCHELLE...MICANOPY...REDDICK...MCINTOSH...LOWELL...
FLEMINGTON...GROVE PARK AND LOCHLOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2922 8243 2922 8240 2948 8241 2949 8242
      2959 8242 2972 8205 2947 8206 2950 8202
      2932 8199 2919 8243
TIME...MOT...LOC 2130Z 148DEG 14KT 2942 8211

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 3:00 PM EDTSpecial Weather StatementJAXCamden30 min
Jun 12, 3:29 PM EDTSpecial Weather StatementJAXAtkinson46 min
Jun 12, 3:50 PM EDTSpecial Weather StatementJAXAtkinson, Bacon40 min
Jun 12, 3:57 PM EDTSpecial Weather StatementJAXCharlton33 min
Jun 12, 4:04 PM EDTSevere Thunderstorm WarningJAXCharlton26 min
Jun 12, 4:16 PM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Coffee, Ware29 min
Jun 12, 4:43 PM EDTSevere Thunderstorm WarningJAXBacon32 min
Jun 12, 4:49 PM EDTSevere Thunderstorm WarningJAXPierce, Ware26 min
Jun 12, 5:11 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon15 min
Jun 12, 5:14 PM EDTSevere Thunderstorm WarningJAXPierce, Ware31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.